Sep 01, 2010 - 3:38 pm
In looking back before I had this formal diagnosis, one of the earliest symptoms that I had related to HL (or something else?) were the muscle/nerve body aches all over in the evenings and they were unbearable but ibuprofen save me from having them. That was in the fall of 2009. Last winter and my dr gave me shot of vitmain B 12 and vitamin D supplement plus multi-vitamins and I did not have those body ache but this unfortunately delayed in finding the diagnosis. Fast forward to present - after my 1st chemo last week, I started to feel tingling in my hands and feet and now I have trouble having the proper gait and walking stiffly. I checked the info that it is neuropathy which its effects tend to go away after chemo treatment ends within one year. I wonder if my body aches were the predisposition factor for neuropathy and my nurse said it is rather early to have this effect. I have 6 months still to get treatment... Whatever, do any of you experience or are familiar with this ailment? Sure hope this goes away eventually. Thanks for your support!